# SDR DL76S971347

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410422A
- Condition: Delaminated
- Location: Nr 9 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 9 LE SLAT TRAILING EDGE WEDGE WAS FOUND TO HAVE A 3.5 DIAMETER SECTION OF THE UPPER SKIN DELAMINATED.  THE DAMAGE IS LOCATED IN THE CENTER OF THE SLAT WEDGE FWD/ AFT AND INB'D/OUTB'D.  THE DAMAGED SECTION WAS REPAIRED PER B767 SRM 57-43-02, FIGURE 201.
